# SDR IPXA10661193

- Difficulty date: July 14, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 32,862 hours, 9,921 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220141G
- Part serial: 000037
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD MAIN FLAP L/E FOUND DELAMINATION     COMPOSITE HOT BOND REPAIR CARRIED OUT IAW SRM 51-70-05, PAR 5A (1) FIG 5.
